# SDR AALA202211155627

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 36,870 hours, 15,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14103
- Condition: Detached
- Location: L2 Door
- Part time: 31,337 hours, 13,094 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT L2 DOOR RAFT APPARATUS BROKEN OFF INDIRECTLY BY CATERING. REMOVED AND REPLACED L2 DOOR RAFT (SLIDE) PER CARD NUMBER 08L22125001.
